两类高阶非线性递归序列的稳定性
Stability of two classes of high-order nonlinear recursive sequences

作者: 赵斌 , 王经民 :西北农林科技大学理学院,杨凌; 陈益智 :西北大学数学系,西安;

关键词: 递归序列平衡点全局渐近稳定性recursive sequence equilibrium global asymptotic stability

摘要: 暂为空

文章引用: 赵斌 , 王经民 , 陈益智 (2011) 两类高阶非线性递归序列的稳定性。 理论数学, 1, 8-11. doi: 10.12677/pm.2011.11002

参考文献

[1] Alaa. E. Hamza, R. Khalaf-Allah. On the recursive sequence Comput. Math. Appl, 2008, 56(7): 1726-1731.

[2] T. Nesemann. Positive nonlinear difference equations: Some results and applications . Nonlinear Anal, 2001, 47(7): 4707-4717.

[3] G. Papaschinopoulos, C. J. Schinas. Global asymptotic stability and oscillation of a family of difference equations. J. Math. Anal. Appl, 2004, 294(2): 614-620.

[4] Xianyi Li. Global behavior for a fourth-order rational difference equation. J. Math. Anal. Appl, 2005, 312(2): 555-563.

[5] Xianyi Li. Qualitative properties for a fourth-order rational difference equation. J. Math. Anal. Appl, 2005, 311(1): 103-111.

[6] A. M. Amleh, N. Kruse, G. Ladas. On a class of difference equations with strong negative feedback. J. Differ. Equa.Appl, 1999, 5(4): 497-515.

[7] A. C. Thompson. On certain contraction mappings in a partially ordered vector space. Proc. Amer. Math. Soc, 1963, 14(3): 438-443.

[8] U. Krause, R. D. Nussbaum. A limit set trichotomy for self-mappings of normal cones in Banach spaces. Nonlinear Anal, 1993, 20(7): 855-870.

[9] N. Kruse, T. Nesemann. Global asymptotic stability in some discrete dynamical systems. J. Math. Anal. Appl, 1999, 235(1):151-158.

[10] 何万生, 胡林霞, 李万同. Global attractivity in a higher order nonlinear difference equaiton[J]. 纯粹数学与应用数学, 2004, 20(3): 213-218.

[11] 杨逢建, 邹静晔, 贺铁山. 具有可变时滞的非线性非自治差分方程的线性化全局渐近稳定性及其应用[J]. 纯粹数学与应用数学, 2006, 22(2): 210-215, 231.

分享
Top